Posted by NicholasD (188.8.131.52) on February 19, 2000 at 12:42:33:
In Reply to: doing damage posted by Christine on February 19, 2000 at 11:36:32:
Well that's what one doctor called it, another said I had something else, I asked what, and he didn't answer, but the right side of my face would go numb, actually it felt quite good, then it would go into a violent uncontrollable twitch, that was annoying, Botox injections stopped that, the two bad side effects I had with the Botox injections were blurred vision and teethaches that lasted about a week, but the injections lasted about 7 months, least with the Botox injections I look normal without my face twisted to the right, when this started I had an MRI, but that didn't show anything, I don't mine sharing that I hate MRI's, getting strapped in and jammed in that narrow tube for over an hour seems like an eternity, I have wide shoulders and get pinched together, pray that I don't get a cluster either while in there, I don't know the cause of this numbness or twitch, read that there is over 4,000 nerves in the face, andI don't know if they call this Bells Palsy or what, the numbness went away followed by the twich, and the Botox stopped the twich. Never had a shot in my ear lobe or eyelid before, but not as bad as a cluster, nothing so far is as bad as a cluster, if there is something worse, hope I don't find it, surprised that one can be in that much pain and not die or at least pass out.
Post a Followup